# SDR AWXA0000929

- Difficulty date: November 21, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 26,947 hours, 26,121 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 501FAD11
- Part serial: 1147
- Condition: Failed
- Location: E/E Bay
- Part time: 26,947 hours, 18,139 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PHX - ON TAKEOFF ROLL AT 100 KTS THE FIRST OFFICERS AIRSPEED AND ALTIMETER INDICATORS FAILED AND THE TAKEOFF ABORTED.  MAINTENANCE FOUND THE NR 2 AIR DATA COMPUTER HAD FAILED; THE AIR DATA COMP WAS REPLACED AND FUNCTIONALLY CHECKED GOOD; A HIGH ENERGY STOP CONDITIONAL INSPECTION WAS PERFORMED IAW AMM 05-51-07 AND NO DEFECTS FOUND.
